Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
rajthakur

7th month of accutane n still breaking out

hey guyz . i hve been on accutane for 7 months knw n i had seen sme gud changes during my 6th month . so whn i went to my derm . he said tht it was getting better but i was really concerened about my red marks n scars coz i hve relatives comin to my house after a month or so . SO, i decided to use this bioskin care scar removal cream while i m on accutane. i used it for 15 days now. n i noticed 3 red bumps on my cheek which luks like cystic to me . i hve acne only on my cheeks where my forhead has always been clean wid my chin .. i noticed a couple on my chin as well now.. i called the bioskin care ppl n they hve asked me not to use it till my 8 months of accutane is done .does anyone knw wht could b the best option for me to get rid of acne scars while on accutane?i hve uploaded few of my pics as well .. so do check thm out n plz lemme knw hw they luk . i really need help with this. those 3 new bumps hve REALLY scared me n em not feelin gud about myslef at all. any help frm u guyz will b really appreciated . thnx guyz

Share this post


Link to post
Share on other sites

Talk to your dermatologist. They might up the dosage or make you take a break and then start again. I was on it for 4 different times at 6 months each period. But at the end I am thankful I no longer get painful cystic acne. Talk to your dermatologist and please be patient. :)

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


                ×